# SDR A6WA2019102846961

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 601R143039S
- Condition: Chafed
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B VANE L/E CHAFFED IN 3 PLACES.   REMOVED AND REPLACED LEFT MIDDLE FLAP VANE L/E IAW CRJ-200 SRM 51-42-10. BLENDED LEFT I/B AND O/B TO SMOOTH CONTOUR. FOUND TO BE WITHIN LIMITS IAW REO 601R-57-52-004.
